Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Burning pain in penis, rectum and abdomen due to prostate infection. How to treat it?

Morning, I am 40 years old man , I started with the following sypmtoms: wake up at night, then pain and buring in my penis and left ball ..... later the pain started in my rectal and abdmonal ... the pain in penis is better ... but the pain in rectal and abdmonal is bad especially after bowel movement .. i dont sleep good , some times i have fatige and spit some blood in the morning ..... i went to the emergency room , they did some of blood work , ultrasound for abdominal parts ... the doctor said it might be prostate infuction ... no blood in the stool ... please help
Asked On : Fri, 10 Feb 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Thanks for query,
From your symptoms it seem that you might have Prostatitis or indirect inguinal hernia causing this problems.
Consult surgeon and get physically examined.
Ok and bye.
Answered: Fri, 10 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor